# SDR CA000329006

- Difficulty date: March 22, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 49,016 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 200642005
- Condition: Failed
- Location: Rt Mlg
- Component: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG LIGHT STAYS ON REGARDLESS OF GEAR STATUS. A/C OPERATED UNDER MEL. ON OUTDOUND PROCEDURES THE FLIGHT CREW OFFLOADED THE UTILITY PUMPS AND GOT THE RT AMBER LIGHT AND BOTH RH GEAR GREENS. CREW CYCLED THE GEAR AND TRIED PROCERURE AGAIN AND THE GEAR FELL OUT OF THE WELL. A/C RETURNED. MAINT REPLACED THE RH AFT HOOK LATCH SPRING. A/C SERVICEABLE.
